MathSciNet Relay Station
MathSciNet bibliographic data
MR2196997 11J82 (33D15)
Matala-Aho, Tapani; Väänänen, Keijo; Zudilin, Wadim New irrationality measures for $q$-logarithms. Math. Comp. 75 (2006), no. 254, 879–889.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement